# SDR RAIA00704007

- Difficulty date: April 3, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 17,160 hours, 16,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5475 - STL - EMERGENCY FWD CEILING LOCATOR LIGHT AND FLOOR PROXIMITY LIGHTING INOP.  MAINTENANCE RESET CONNECTION TO EMERGENCY LIGHT INVERTER, OPS CHECK GOOD.
